Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 176375, 16 pages
http://dx.doi.org/10.1155/2012/176375
Research Article

Stability and Stabilization of Impulsive Stochastic Delay Differential Equations

Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China

Received 6 February 2012; Revised 27 March 2012; Accepted 27 March 2012

Academic Editor: Zhijian Ji

Copyright © 2012 Kaining Wu and Xiaohua Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wu and J. Sun, “p-moment stability of stochastic differential equations with impulsive jump and Markovian switching,” Automatica, vol. 42, no. 10, pp. 1753–1759, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. W. Zhang, G. Feng, and Q. Li, “Robust H filtering for general nonlinear stochastic state-delayed systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 231352, 15 pages, 2012. View at Publisher · View at Google Scholar
  3. J. Sun, Y. Zhang, and Q. Wu, “Less conservative conditions for asymptotic stability of implusive control systems,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 829–831, 2003. View at Publisher · View at Google Scholar
  4. X. Mao, “Razumikhin-type theorems on exponential stability of stochastic functional-differential equations,” Stochastic Processes and their Applications, vol. 65, no. 2, pp. 233–250, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839–845, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. De la Sen and N. Luo, “A note on the stability of linear time-delay systems with impulsive inputs,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 1, pp. 149–152, 2003. View at Publisher · View at Google Scholar
  8. H. Bereketoglu, G. Seyhan, and A. Ogun, “Advanced impulsive differential equations with piecewise constant arguments,” Mathematical Modelling and Analysis, vol. 15, no. 2, pp. 175–187, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. De la Sen, P. Agarwal Ravi, and A. Ibeas, “On a generalized time-varying SEIR epidemic model with mixed point and distributed time-varying delays and combined regular and impulsive vaccination controls,” Advances in Difference Equations, vol. 2010, Article ID 281612, 2010. View at Publisher · View at Google Scholar
  10. M. de la Sen, “Global stability of polytopic linear time-varying dynamic systems under time-varying point delays and impulsive controls,” Mathematical Problems in Engineering, vol. 2010, Article ID 693958, 33 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Li, J. Sun, and R. Sun, “Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1186–1198, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Li and J. Sun, “Stability analysis of nonlinear stochastic differential delay systems under impulsive control,” Physics Letters A, vol. 374, no. 9, pp. 1154–1158, 2010. View at Publisher · View at Google Scholar
  13. C. Li, J. Shi, and J. Sun, “Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 10, pp. 3099–3111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Zhang, J. Sun, and Y. Zhang, “Stability of impulsive stochastic differential equations in terms of two measures via perturbing Lyapunov functions,” Applied Mathematics and Computation, vol. 218, pp. 5181–5186, 2012. View at Google Scholar
  15. L. Pan and J. Cao, “Exponential stability of impulsive stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 672–685, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Yang, D. Xu, and L. Xiang, “Exponential p-stability of impulsive stochastic differential equations with delays,” Physics Letters A, vol. 359, no. 2, pp. 129–137, 2006. View at Publisher · View at Google Scholar
  17. L. Xu and D. Xu, “Mean square exponential stability of impulsive control stochastic systems with time-varying delay,” Physics Letters A, vol. 373, pp. 328–333, 2009. View at Google Scholar